Keflex may have helped my dry/cracked skin?!!?
I went to the doctor for a sty in my eye and he gave me a perscription for Keflex (Cephalexin)...
I have had dry skin on my hands for as long as I could remember but in recent years it has become worse. I will have dry patches that in certain areas will crack. In recent times, I have noticed that I have some sort of dryness on my big toes.
amazingly, after about a week or so, I started noticing that although the Keflex did nothing for my sty, it was clearing up my skin!!! The dry skin on my big toe almost disappeared. I notified the doctor and he seemed confused. I went back to see my doctor and he didn't want to put me back on Keflex so he placed me on Minocycline and set me up with an appointment for a Dermatologist.
Any ideas? I have been searching the Internet but haven't come up with anything.
Last edited by moderator2; 12-30-2007 at 05:57 PM.
Reason: please do not post pictures for any reason - as per the posting policy